# SDR UALA2011110706004

- Difficulty date: November 4, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 59,040 hours, 22,076 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE ARMED LIGHT LENS AT DOOR WINDOW MISSING FOUND AT PRE-DEPARTURE.  REPLACED LENS AND ACCOMPLISHED OPERATIONAL TEST OF SLIDE ARMED LIGHT REF AMM AT DOOR 2L.  OPS CHECKS OK.
